# SDR C2XA01CL032

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3750 THE CREW REPORTED THE LANDING GEAR DISAGREE MESSAGE DURING RETRACTION.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH LEFT MAIN GEAR UPLOCK PROXIMITY SENSORS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
